# SDR USAA2009070691675

- Difficulty date: June 14, 2009
- Submitted: July 6, 2009
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- Aircraft time: 69,906 hours, 43,531 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 6546568520
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C21 - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON STIFFENER CHANNEL ON FORWARD SIDE OF AFT PRESSURE BULKHEAD AT BS 1016, BL 0.  REPLACED STIFFENER CHANNEL ON FORWARD SIDE OF AFT PRESSURE BULKHEAD AT BS 1016, BL 0 IAW B737 SRM 51-10-02.
